Mathematical Problems in Engineering
Volume 1 (1995), Issue 4, Pages 275-301
Nonlinear singularly perturbed systems of differential equations: A survey
Center of Mathematics, Technical University, Russe 7017, Bulgaria
Received 5 December 1994
Copyright © 1995 Angela Slavova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper a survey of the most effective methods in singular perturbations is presented. Many applied problems can be modeled by nonlinear singularly perturbed systems, as, for example, problems in kinetics, biochemistry, semiconductors theory, theory of electrical chains, economics, and so on. In this survey we consider averaging and constructive methods that are very useful from the point of view of their numerical and computer realizations.